# SDR BEMA202012280001

- Difficulty date: December 28, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N134BA
- Make and model: Beech 65-A80-8800
- Aircraft serial: LD202
- Aircraft time: 18,123 hours
- Engine: Lyc IGSO540B1A
- Engine time: 1,330 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 1720003
- Part serial: HT080552
- Condition: Burned Out
- Location: Nr 1
- Part time: 240 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ALTERNATOR IN THE NR 1 POSITION FAILED IN FLIGHT.  THE MAIN POWER STUD IS ATTACHED TO A PORTION OF THE RECTIFIER PLATE JUST AFTER A 90 DEGREE BEND, BROKE OFF AND CAUSED SIGNIFICANT ARCING AND BURNING IN THE ALTERNATOR.  RIGHT NEXT TO THE BEND IN THE RECTIFIER PLATE THERE IS A STICKER THAT SAYS "MADE IN CHINA".  THE FAILURE ON THIS ALTERNATOR AND ALL THE OTHERS LIKE IT WE HAVE SEED IS THE FAILURE OF THE METAL IN THE 90 DEGREE BEND.  PILOT TURNED OFF AND LANDED WITHOUT INCIDENT.  THESE ARE NOT FACTORY ORIGINAL THEY ARE A REPLACEMENT ALTERNATOR FOR OUR INSTALLATION.
